MathSciNet Relay Station
MathSciNet bibliographic data
MR2168861 47A13 (46L08 46L40 46L55 47A45 47A53)
Arveson, William B. $p$-summable commutators in dimension $d$. J. Operator Theory 54 (2005), no. 1, 101–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement